Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Red irritated spot on thigh. Is it a blister?

I noticed today that I have a red irritated spot on my upper thigh. At first I thought nothing of it and thought maybe it was a bug bite or something. I ve noticed that the center is blister-like (skin is slightly filled with liquid and layers of skin is slightly separated). I m not sure if it is a staph infection or not
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you may be having impetigo bullosa.

It is staphylococcal infection.

Poor immunity and poor hygiene might be responsible.

Apply antibiotic cream.

Take antibiotic with anti inflammatory drugs.

Improve immunity with immunobusters.

Have dettol bath to improve hygiene.

You may consult dermatologist for firm diagnosis.

Internal diseases and immunocompromised conditions may be ruled out.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor